MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CONDYLAR PLATE 8 HOLES/206MM-LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CONDYLAR PLATE 8 HOLES/206MM-LEFT; PLATE, FIXATION, BONE
Model Number 222.659
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Impaired Healing (2378); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight is unknown.Date of non-union is unknown.Additional procodes: hty, jdw, hwc.Date of implantation is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Part: 222.659; lot: 0123; part manufacture date: n/a; manufacturing location: n/a; part expiration date: n/a; nonconformance noted: n/a; device history record (dhr) record review: a review of the device history record could not be performed as the product was not returned and the lot number provided is not valid for elmira.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent revision surgery on (b)(6) 2018 due to nonunion of the left distal femur.The surgeon removed one (1) locking compression plate (lcp) condylar 8-hole plate, four (4) 4.5mm cortex screws, one (1) 7.3mm locking screw, and four (4) 5.0mm locking screws.The nonunion was irrigated, debrided, and separated.Bone samples were sent out for infection testing.Reamer/irrigator/aspirator (ria) was used for bone graft harvest in ipsilateral femur.The procedure was revised with a non-synthes retrograde femoral nail.It was reported that the reason for non-union was suspected to be the rigid construct of the locking screws too close to the fracture.All the previous implants were removed and are intact.The procedure was completed successfully with no reported delay.Current patient status is unknown.This report is for 4.5mm lcp® condylar plate 8 holes/206mm-left.This is report 1 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Corrected data: patient initials updated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM LCP® CONDYLAR PLATE 8 HOLES/206MM-LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7591274
Report Number2939274-2018-52462
Device Sequence Number18903071
Product Code HRS
UDI-Device Identifier10886982157348
UDI-Public(01)10886982157348
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K000066
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number222.659
Device Catalogue Number222.659
Device Lot Number0123
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2018
Supplement Date Received by Manufacturer06/20/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR